# SDR 06FDEA04161

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727227
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Bs 1343
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXTERNAL REPAIR AT APPROX STA 1343 RT SIDE NR 2 NACELLE SKIN (STR 9R-S10R).  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACOMPLISHED USING FAA APPROVED DATA.  REPAIRED AREA WITH A SINGLE DOUBLER TYPE REPAIR REF SRM 51-40-2 FIGURE 1 PAGE 3.
